# SDR DALA2022080205322

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 13,662 hours, 6,091 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, A
- Precautionary procedure: C

## Discrepancy

SHIP 3032 -FIRE/ATO- @120 KNOTS DUE TO BIRD STRIKE TO LEFT ENGINE. #4 MAIN TIRE FLAT. VISIBLE SIGNS OF FIRE DAMAGE TO THE ENGINE AND FIRE BOTTLES BLOWN. CORRECTIVE ACTION: HEAVY DAMAGE TO INLET AND ENGINE. REPLACED TIRE AND ENGINE CHANGE IN INLET REPLACEMENT REQUIRED. (LP# 7816070, 2343582, 2343860, 2344159)
